# SDR SWAA2023060856871

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 68,848 hours, 40,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD GALLEY FLASHLIGHT IS NOT FLASHING.<[01] R/R FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CK GOOD
